# SDR SWIA201232400

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 30,228 hours, 41,244 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Loose
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WARNING AFTER LANDING.  (FLT 5437)  RE-SECURED LOOSE GEAR SENSOR.
